Author: YVSS Sanyasiraju; N Mishra;

Title: Exponential Compact Higher Order Scheme for Nonlinear Steady Convection-Diffusion Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 9

Page: 897 - 916


Author: YH Ran; L Yuan;

Title: Modified alternating direction-implicit iteration method for linear systems from the incompressible Navier-Stokes equations

Journal: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS

Year: 2011

Volume: 88

Page: 3762 - 3779


Author: YH Ran; L Yuan;

Title: On modified block SSOR iteration methods for linear systems from steady incompressible viscous flow problems

Journal: APPLIED MATHEMATICS AND COMPUTATION

Year: 2010

Volume: 217

Page: 3050 - 3068


Author: A Shah; L Yuan; A Khan;

Title: Upwind compact finite difference scheme for time-accurate solution of the incompressible Navier-Stokes equations

Journal: APPLIED MATHEMATICS AND COMPUTATION

Year: 2010

Volume: 215

Page: 3201 - 3213